# SDR ORJA9983

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

IN SJC, RETURNED TO GATE BECAUSE OF A BURNING SMELL AT FWD GALLEY.  PERFORMED INSPECTION OF THE FWD GALLEY AREA AND NO EVIDENCE OF BURNING NOTICED.  REMOVED AND REPLACED BOTH COALESCER BAGS AND PERFORMED ENGINE RUN AND NO EVIDENCE OF SMOKE OR BURNING.  OPS CHECK GOOD.  (M)
